Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 1

All articles in this issue are freely accessible.
Exceptional Unitary Representations Of Semisimple Lie Groups
A. W. Knapp.
Represent. Theory 1 (1997), 1-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1429371
Nonlocal finiteness of a $W$-graph
George Lusztig.
Represent. Theory 1 (1997), 25-30
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1429372
Cohomology of classifying spaces and hermitian representations
George Lusztig.
Represent. Theory 1 (1997), 31-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1429373
Kazhdan-Lusztig-Polynome und eine Kombinatorik für Kipp-Moduln
Wolfgang Soergel.
Represent. Theory 1 (1997), 37-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1445511
On the $\mathfrak n$-cohomology of limits of discrete series representations
Wolfgang Soergel.
Represent. Theory 1 (1997), 69-82
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1445512
Kazhdan-Lusztig polynomials and a combinatoric for tilting modules
Wolfgang Soergel.
Represent. Theory 1 (1997), 83-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1444322
Charakterformeln für Kipp-Moduln über Kac-Moody-Algebren
Wolfgang Soergel.
Represent. Theory 1 (1997), 115-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1445716
Minimal representations of exceptional $p$-adic groups
Karl E. Rumelhart.
Represent. Theory 1 (1997), 133-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1455128
The adjoint representation in rings of functions
Eric Sommers and Peter Trapa.
Represent. Theory 1 (1997), 182-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1457243
On certain small representations of indefinite orthogonal groups
Chen-bo Zhu and Jing-Song Huang.
Represent. Theory 1 (1997), 190-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1457244
Periodic $W$-graphs
G. Lusztig.
Represent. Theory 1 (1997), 207-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1464171
Quantum affine algebras at roots of unity
Vyjayanthi Chari and Andrew Pressley.
Represent. Theory 1 (1997), 280-328
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1463925
Orbits in the flag variety and images of the moment map for classical groups I
Atsuko Yamamoto.
Represent. Theory 1 (1997), 329-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1479152
The enveloping algebra of the Lie superalgebra $osp(1,2r)$
Ian M. Musson.
Represent. Theory 1 (1997), 405-423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1479886
Spherical representations and mixed symmetric spaces
Bernhard Krötz, Karl-Hermann Neeb and Gestur Ólafsson.
Represent. Theory 1 (1997), 424-461
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1483015